# SDR SWAA2019021929793

- Difficulty date: February 17, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 44,720 hours, 26,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 5A331250
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE BAR DETACHED FROM DOOR UPON DOOR OPENING.  SECURED SLIDE BAR ATTACHMENT PER AMM.
